×

zbMATH — the first resource for mathematics

Found 40 Documents (Results 1–40)

100
MathJax
Izv. Math. 76, No. 3, 517-534 (2012); translation from Izv. Ross. Akad. Nauk, Ser. Mat 76, No. 3, 39-110 (2012).
PDF BibTeX XML Cite
Full Text: DOI
Bolsinov, A. V. et al., Topological methods in the theory of integrable systems. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-904868-42-2/hbk). 1-67 (2006).
PDF BibTeX XML Cite
Coley, Alan (ed.) et al., Bäcklund and Darboux transformations. The geometry of solitons. AARMS-CRM workshop, Halifax, Canada, June 4-9, 1999. With short biographies of Albert Victor Bäcklund and Gaston Darboux. Providence, RI: American Mathematical Society (AMS). CRM Proc. Lect. Notes. 29, 299-311 (2001).
MSC:  39A12 39B05 37J35
PDF BibTeX XML Cite
Simó, Carles (ed.), Hamiltonian systems with three or more degrees of freedom. Proceedings of the NATO Advanced Study Institute, S’Agaró, Spain, June 19-30, 1995. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 533, 614-617 (1999).
MSC:  37K10 37J30 37K60
PDF BibTeX XML Cite
Probabilistic and stochastic methods in analysis, with applications, Proc. NATO Adv. Study Inst., Il Ciocco/Italy 1991, NATO ASI Ser., Ser. C 372, 605-613 (1992).
MSC:  60G30 28A35 42A55
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software